# SDR FDEA201011134330

- Difficulty date: November 13, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6557204130
- Condition: Bulged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR EXTERIOR SKIN HAS A BULGE AFT CORNER. CUT OUT DAMAGED AREA DIMS 1 1/4" X 2". FABRICATED DOUBLER USING 2024T-3 .080 DIMS 10" X 5" AND INSTALLED IAW SRM 52-00-3.
